Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Has meningitis, vomiting, excessive sleep, low diet, has anklyosingsondilitis. What can help?

hello sir, MY HUSBAND GOT MENINGITIS 4MNTH BWACK, HE IS TAKING TREATMENT, HIS DR NAME IS DR.PANKAJ GANDHI, WHEN MY HUSBAND WAS STEROID INJECTION HE WAS FEELING BATTER, BUT AFTER FINISH HIS INJ COURSE, DR STARTED A MEDICINE, HE IS NOT FEELING WELL, HE CAN NOT WALK ALSO, ALL TIME HE FEELS LIKE VOMITING AND SLEEP, WITHOUT A STICK HE CANNOT WALK ALSO, HE CANNOT EAT FOOD ALSO. I AM WORRIED ABOUT HIM, WHAT WE HAVE TO DO NOW, HE IA SUFFERING FROM ANKLYOSINGSONDILITIS ALSO
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello,
Thanks for the query.
Meningitis can involve even the brain if the inflammation extends.
once brain is involved the symptoms like weakness and disorientation can occur.
It may not be related to drug.
He may require a ct scan.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor